A hopf global bifurcation theorem for retarded functional differential equations

Research output: Contribution to journalArticle

37 Scopus citations

Abstract

We prove a result concerning the global nature of the set of periodic solutions of certain retarded functional differential equations. Our main theorem is an analogue, for retarded F.D.E/s, of a result by J. Alexander and J. Yorke for ordinary differential equations.

Original languageEnglish (US)
Pages (from-to)139-164
Number of pages26
JournalTransactions of the American Mathematical Society
Volume238
DOIs
StatePublished - Apr 1978

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Fingerprint Dive into the research topics of 'A hopf global bifurcation theorem for retarded functional differential equations'. Together they form a unique fingerprint.

  • Cite this